# SDR SWAA2021081399001

- Difficulty date: July 2, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 500A TO 500D AT LEVEL STR-26R WL 155.5 AT FWD CARGO COMPARTMENT AND WL 156.5 / REPLACED SUPPORT ZEE LOC BTW BS500A TO 500D AT LEVEL STR 26R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DRAWING #143A7501; 143A7500
